# SDR C2XA01IA020

- Difficulty date: January 31, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BS2197
- Condition: Discharged
- Location: Cabin
- Part time: 18,564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2926 - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE CABIN FLOOR EMERGENCY LIGHTS WOULD NOT OPERATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 POSITION EMERGENCY LIGHT BATTERY PACK IAW EMB-120 MM 33-50-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
